It is currently Fri Jul 01, 2016 8:29 am

News News of Avonex

Site map of Avonex » Forum : Avonex

A board to discuss the Multiple Sclerosis modifying drug Avonex

Acronym's Are Not My Friend

Hi all, I am new here and have been reading up on many of the informative posts! One of my biggest problems has been trying to decipher many of the abbreviated acronyms that are used A LOT! I have no trouble looking up unfamiliar words and expanding my vocabulary and medical terminology knowledge, but those plain capital letters used to designate ? are a big handicap for me. Please excuse some basic "dumb" questions I ...
Read more : Acronym's Are Not My Friend | Views : 677 | Replies : 3


On Avonex - New Lesion and Relapse

Hi All,

I am new to this forum and this is first post.

I am 31 yr old male. Diagnosed with RRMS in 2013 March (Optic Neuritis and Balance issues). Had few lesions on Brain and no lesion in Spine. Have been on Avonex since then. Had one pseudo/very mild attack in 2014 (no MRI changes then) for balance issue.
However recently I got my 2nd major attack(10 days back) - Foot drop and some ...
Read more : On Avonex - New Lesion and Relapse | Views : 668 | Replies : 2


New to DMDs + Avonex: how do you balance your life with it?

Hello all! Firstly, I can't believe I never found this comm before... I'm so glad. :)

I've had MS for a good few years but was only diagnosed back in January after optic neuritis. I started on Avonex on Monday but after next week, I want to change my injection time to Thursday night because a) I can't take it Friday-Sunday due to my life schedule, and ...
Read more : New to DMDs + Avonex: how do you balance your life with it? | Views : 802 | Replies : 2


Avonex and Weight Gain

I have been on Avonex for a little over 2 years now.

Over the last two years I have gained close to 18 pounds. My doctor says it is not from the drugs but I am not sure.

I am fairly active (4-5 times a week)

Anyone else have weight gain? I am tempted to switch medicines because the weight gain is really starting to get me.

Thanks
Read more : Avonex and Weight Gain | Views : 2107 | Replies : 0


Stopping and starting back up?

I've been taking Avonex for around 6 years now, without missing a dose. Up until a few weeks ago, that is. I just moved to Japan, and, due to all the red tape, it has taken longer than expected to get everything taken care of. I met with a doctor here that is willing to prescribe Avonex for me. He said, as long as I got back on it within 3 months, it'll still be ...
Read more : Stopping and starting back up? | Views : 2462 | Replies : 3


Just took myself off Avonex

I found the side effects were getting worse and worse after 8 weeks. I also had signs of hypothyroid: Temp 96.2, feeling of heat, but skin cold and dry to touch, enlarged tongue, weight gain, hair loss. And that awful achy feeling - 24/7, 7 days a week.

I tried to call the people at Avonex, but could not get through. I tried 7 times to find what to do for all this. NSAIDS stopped ...
Read more : Just took myself off Avonex | Views : 4562 | Replies : 1


Brain volume changes in patients with relapsing-remitting MS

Brain volume changes in patients with relapsing-remitting MS treated with Interferon Beta-1a

The reductions in brain volume often seen in patients with chronic relapsing–remitting multiple sclerosis may be reduced by treatment with interferon beta-1a, though treatment may be affected by the patient’s immunologic status, according to data presented by Michael G. Dwyer, PhD, at the 2014 Annual Meeting of the Consortium of Multiple Sclerosis Centers (CMSC) and the Sixth Cooperative Meeting with Americas Committee for ...
Read more : Brain volume changes in patients with relapsing-remitting MS | Views : 1466 | Replies : 1


Muscle loss from Avonex??

Hello everyone.
My name is Mariana I am 29 years old and I was diagnosed with MS 5 years ago. I've have been taking avonex 4 years ago and I have had only one relapse and that was how I was diagnosed with ms.
I was injecting the avonex on my gluteus, until I recently got the avonex pen last month. Now I am injecting the shots in my legs as requested for the doctor. ...
Read more : Muscle loss from Avonex?? | Views : 1953 | Replies : 0


Hearing a lot of negativity with Avonex?

I am a recent user of Avonex (6 Mths) and I am very pleased with the results today. I did have severe attacks of pain ( seizures ) in my right side, the second and third months of its use. My Neurologist stated it was a side effect some users get and I really got it bad. The seizures happened two or three times a week during that time.
All of a sudden there were ...
Read more : Hearing a lot of negativity with Avonex? | Views : 2440 | Replies : 2


Thinking of Quitting Avonex.. HELP.

Hello everyone. I'm 20 and I have been on Avonex since I was 14 years old. I've always had a fear of needles and when I was first diagnosed I was lucky enough to have a nurse who made me a little less scared. But now that I'm doing injections at home, I have been more weary and scared, again. My best friend comes over every week while I do my shot to try and ...
Read more : Thinking of Quitting Avonex.. HELP. | Views : 2387 | Replies : 6


 

Login  •  Register


Statistics

Total posts 233000 • Total topics 24955 • Total members 16093


Contact us | Terms of Service